# SDR CALA2024050101286

- Difficulty date: April 24, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 146T5000184
- Condition: Corroded
- Location: Bs 1341 Rbl 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO FS1341 RBL10 CORROSION AND CRACKED LOCK FASTENER.  REMOVED AND REPLACED AFT CARGO SHEAR PLATE STRAP @ FS 1341 RBL 10 PN 146T5000-184UAL IAW B767 SRM 51-40-02 PARAGRAPH 7. SEE AMES DOCUMENT 47609FAB09. EC/RA 5360-01782.TRANSCRIBED FROM AMES NON ROUTINE 168798-0100-0309.
